# SDR DALA2025070805074

- Difficulty date: July 1, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50026
- Aircraft time: 11,426 hours, 5,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE SKIN FWD OF THE WASTE BOX AND FRAME 75. (P). SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0549:0500-2020/004 00354 COMPLIED WITH ER/A PRI 597330-14 REV 0, REV 1, AND FINAL ERA 597330-14AD REV A. ORIGINAL MATERIAL THICKNESS .0125", MAX MATERIAL REMOVED .039", REMAINING THICKNESS, .087". (LP# 1056422)
